i attempted work made it for 4 hours. im still anxious over the past experiences of this month.i want to get back to my normal routine. worried about my appetite cant eat alot and real nervous stomach,is this normal? i know i have improved but am not patient at all, doin alot of prayin.any advice on stomach and how long this will last
Hang in there. I know exactly how you are feeling and let me tell you, you are not alone. many of us on this site feel or have felt the way you do and even though its easier said than done you have to be patient. In many cases it takes up to a month for the meds to kick in, you are half way there!!! You are showing signs of improvement so that is a great sign!! Stay strong and God Bless - nena
Nena is spot on,you just need to hang in there girl, I understand how frustrating it can be while waiting for the meds to kick in,but you need to stick with it,you will get there!! It sometimes takes upto a month before you start feeling the full effect,so again be patient,i know you prob hate hearing that but you will get there!
Best of luck to you,hope you start feeling better soon
I also have experience with Lexapro, I also did a lot of research on it. I am very sensitive to antidepressants and when I began Lexapro I promise you , I felt every single side effect, it made me very jittery, head-aches, bowel issues, dilated pupils, insomnia, but I learned that counting days made the time go faster, I also counted days, and I felt so bad, I just wanted to feel better, and everyday seemed so long that way. I broke free and went outside and that helped me SO much, just getting outside more and talking to friends, remaining positive, I realized that when I was by myself I focused on how I felt constantly. I hope you will read this because I want to share I book that helped the anxiety I have get under control, its called "hope and Help for your Nerves" I just understood more, this book is very popular and helped many so I hope you check it out too...
I wish you the best of luck, Lexapro takes time, and once your brain and body are use to the medicine it will have to build up in your system, but when it does you will know cuz you wont count days, you will feel like yourself again, just do not give up on it cause its in your blood stream after 5 days, and now its actually working on the seratonin... nexxt month by this time you will feel good and look back on this time and think, wow I am glad I stuck it out, lol, thats what I did. Peace&Love
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2016 • 0 answers
Posted 4 Apr 2016 • 1 answer
Posted 6 Jun 2016 • 3 answers
Posted 11 May 2017 • 1 answer
Contrave - I'm on day 5, I take on pill in the am. My appetite and cravings are almost gone. Eating?
Posted 24 Mar 2018 • 0 answers